# SDR WX0A2024120632228

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 33,287 hours, 19,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING WEEKLY CHECK, FOUND OVERHEAD EMERGENCY LIGHT BETWEEN ROWS 26-27 INOP. / PERFORMED WIRE CHECKS OF LIGHT 206WL PER AWM 33-51-02. CONFIREMED CONTINUITY FROM PIN 3 TO ESPU PIN E. WHILE CHECKING FOR GROUND AT PIN 1 OF LIGHT, READING WAS INTERMITTENT. FOUND GROUND AT 7262VN LOOSE. TIGHTENED AS REQUIRED OPS CHECK OF LIGHT GOOD REF AMM 33-51-20-710-001A. THIS CLEARS MEL 33-50-02B DMI# 203914. INOP PLACARDS REMOVED.
